# SDR CA141106003

- Difficulty date: November 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) EDP FAILED DURING FLIGHT AFTER 15 MINS OF TAKEOFF.  EDP WAS FOUND OVERHEATED, THE EDP & BOTH SENSE TAPE TEMP STRIP COMPLETELY BLACK FOUND.  RESERVOIR WAS FOUND EMPTY.  EDP WAS LEAKING AFTER FAILURE AND WAS NOT PRODUCING PRESSURE.  EDP REPLACED, ACFT RETURNED TO SERVICE.
